Alert archive / Texas / Special Weather Statements in 2011

Special Weather Statement, NWS Fort Worth, TX

November 22, 2011Henderson County, Texas

NWS Fort Worth, TX issued this special weather statement at Nov 22, 2011, 1:21 AM CST for Henderson County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 22, 2011, 1:21 AM CST (07:21 UTC)
Expired
Nov 22, 2011, 2:15 AM CST
In force
54 min
Issued by
NWS Fort Worth, TX

County Henderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 514 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
391 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
514 m²/s²
0-3 km storm-relative helicity
719 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WWUS84 KFWD 220721
SPSFWD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CST TUE NOV 22 2011

TXZ135-148-220815-
HENDERSON TX-ANDERSON TX-
121 AM CST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ANDERSON COUNTY
  HENDERSON COUNTY

AT 120 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF ATHENS...MOVING EAST AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...BERRYVILLE...
BROWNSBORO...CANEY CITY...CHANDLER...COFFEE CITY...EUSTACE...
FRANKSTON...MALAKOFF AND TRINIDAD.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF-INCH 
SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS 
STORM.

LAT...LON 3195 9544 3186 9598 3187 9597 3188 9602
      3190 9603 3191 9600 3195 9603 3196 9606
      3208 9607 3209 9612 3215 9610 3217 9617
      3236 9596 3235 9545 3228 9545 3223 9548
      3210 9543
TIME...MOT...LOC 0720Z 250DEG 31KT 3203 9598

$$


82/JLD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Nov 21, 11:36 PM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Nov 21, 11:36 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1136 PM CST MON NOV 21 2011

.AVIATION...
CONCERNS...CONVECTION NEXT 2-3 HOURS KACT/KDAL/KGKY.

FRONTAL BAND REMAINS SOUTHEAST OF THE NORTH TEXAS TAF SITES WITH
CONVECTION OCCURRING OVER THE COLDER AIR. AS ADVERTISED IN EARLY
FORECASTS...LATE EVENING CONVECTION DEVELOPED IN TWO BANDS WHICH
WILL AFFECT NORTH TEXAS TAF SITES THE NEXT SEVERAL HOURS.

KFTW AND KAFW SHOULD REMAIN WEST OF THE CONVECTION REST OF THE
NIGHT. IFR TO MVFR CIGS AND MVFR TO VFR VIS ARE EXPECTED FOR KFTW AND
KAFW THROUGH MID TO LATE TUESDAY MORNING...THEN THEY WILL GO VFR
REST OF THE TAF.

AS FOR KDFW...CONVECTION SHOULD MOVE TO THE EAST BY 07Z WITH
SIMILAR CIGS/VIS AS KFTW THE REST OF THE NIGHT AND VFR
CONDITIONS BY LATE MORNING.

AS FOR KDAL/KGKY...THE LINE OF CONVECTION EXTENDING SOUTHWEST SHOULD
CONTINUE TO TRAIN ACROSS KGKY ANOTHER 1-2 HOURS AND KDAL 2-3
HOURS. CIGS AND VIS WILL BE SIMILAR TO THE OTHER METROPLEX TAF SITES.

KACT IS TRICKY. CURRENT CONVECTION WILL MOVE NORTHEAST OF THE SITE
BY 06Z...BUT THE LINE TO THE WEST AND SOUTHWEST IS EXPECTED TO
MOVE OVER THE SITE 08-10Z. AFTERWARD...CONVECTION SHOULD BE OVER
FOR THE NIGHT WITH IFR TO MVFR CIGS AND MVFR TO VFR VIS CONTINUING
THROUGH MID TO LATE TUESDAY MORNING. 75

&&

.UPDATE...
WITH ANOTHER INTERESTING TURN OF EVENTS TONIGHT...OUR THOUGHTS ON
STORM MODES FOR THE REMAINDER OF THE NIGHT HAVE CHANGED SLIGHTLY
BUT STILL EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
TO OCCUR OVERNIGHT.

WITH 850 MB WINDS STARTING TO VEER AHEAD OF THE APPROACHING UPPER
LEVEL TROUGH NOW MOVING ACROSS THE TEXAS PANHANDLE...THE BEST
ISENTROPIC LIFT IS SHIFTING EAST OF THE I-35 CORRIDOR. THIS IS
WELL SUPPORTED BY THE NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE
NORTHEASTERN PORTIONS OF THE CWA. EARLIER...THESE SHOWERS AND
STORMS PRODUCED AN OUTFLOW BOUNDARY THAT MOVED EAST ACROSS THE
CWA...PUSHING THE WARM FRONT BACK TO THE SOUTHEAST. THE NOW COLD
FRONT WILL LIKELY CONTINUE TO SLOWLY PUSH SOUTHEAST...EXITING OUR
AREA AFTER MIDNIGHT. IT IS POSSIBLE THAT THE FRONT COULD STALL
OVER THE FAR SOUTHEASTERN ROW OF COUNTIES FROM HEARNE TO ATHENS
BUT IT DOES APPEAR THAT THE FRONT WILL BE A SIGNIFICANT FOCUS FOR
CONVECTION IN OUR CWA TONIGHT.

INSTEAD...WE EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO
CONTINUE TO DEVELOP OVER THE REGION AS LIFT FROM THE UPPER LEVEL
TROUGH CONTINUES TO INTENSIFY OVER THE REGION AND MOVE EAST. AS
SUPPORTED BY THE 00Z FWD SOUNDING...THE ATMOSPHERE ABOVE THE COLD
FRONT REMAINS UNSTABLE BUT LAPSE RATES ARE FAIRLY WEAK. SOME OF
THE SHORT RANGE MODELS ARE GENERATING A LINE OF ELEVATED
RAIN/CONVECTION ALONG THE 850 MB FRONT AS IT MOVES ACROSS THE REGION
TONIGHT. THE 850 MB FRONT MAY ALREADY BE NEARING THE WESTERN
BORDER OF OUR CWA AND NEW CONVECTION HAS RECENTLY DEVELOPED AHEAD
OF IT IN ERATH COUNTY. DECIDED TO KEEP LIKELY POPS ACROSS ALL BUT
THE FAR WESTERN COUNTIES FOR TONIGHT AND ADJUSTED TEMPERATURES
IN A FEW LOCATIONS BASED ON THE LATEST TRENDS AND THE CHANGE IN
THE FRONTAL POSITION. THE MAIN THREATS THROUGH THE NIGHT WILL BE
HEAVY RAIN...CLOUD TO GROUND LIGHTNING...AND HAIL UP 1 INCH IN
DIAMETER.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 331 PM CST MON NOV 21 2011/
STRONG UPPER LEVEL SHORTWAVE NOW MOVING INTO WEST TEXAS WILL CROSS
OKLAHOMA DURING THE OVERNIGHT HOURS. AHEAD OF THE UPPER SYSTEM...
SOUTHERLY LOW LEVEL WINDS ATOP THE FRONTAL INVERSION WILL INCREASE
AND STRENGTHEN ISENTROPIC LIFT. ALREADY THIS PROCESS IS OCCURRING
ACROSS THE NW ZONES WHERE WIDESPREAD RAIN/STORMS ARE BREAKING OUT
IN CONVECTIVELY UNSTABLE AIR MASS ABOVE FRONTAL INVERSION. REGION
OF BEST ISENTROPIC LIFT WILL CONTINUE TO SPREAD EAST...MAXIMIZED
GENERALLY ALONG AND NORTH OF I-20 BETWEEN NOW AND 10 PM.

MEANWHILE...A WARM FRONT WILL BE PROGRESSING NORTH THROUGH THE
EASTERN ZONES...LIKELY REACHING A LINE FROM BONHAM TO DALLAS TO
GATESVILLE BY MIDNIGHT. BEHIND THE WARM FRONT TEMPERATURES WILL
RISE INTO THE MID 60S TO NEAR 70...WITH MOST LOCATIONS ALONG/EAST
OF I-35 EXPERIENCING RISING TEMPS THIS EVENING. ONCE THE UPPER
TROUGH AXIS ARRIVES INTO THE REGION AROUND MIDNIGHT...THE WARM
FRONT WILL STALL AND SLOSH BACK TO THE SOUTHEAST AS A COLD FRONT.
AS THE FRONT STARTS MOVING SOUTHEAST...A LINE OF STORMS SHOULD
FORM ALONG THE FRONT DUE TO LIFT FROM FRONTAL CONVERGENCE
COMBINED WITH DYNAMIC FORCING FROM THE SHORTWAVE. THIS LINE OF
STORMS WILL GENERALLY AFFECT THE EASTERN/SOUTHERN ZONES AFTER
MIDNIGHT...AND SHOULD CLEAR THE CWA BY MID MORNING.

THE NORTHWARD SURGE OF THE WARM FRONT WILL EXPOSE THE EASTERN HALF
OF THE CWA TO THE WARM SECTOR...WHERE MODEST SURFACE BASED
INSTABILITY WILL BE PRESENT. STRONGLY SHEARED AIR MASS WILL ALLOW
FOR A THREAT OF SEVERE WEATHER...MAINLY SOUTHEAST OF A CANTON TO
TEMPLE LINE. ISOLATED TORNADOES CANT BE RULED OUT...HOWEVER THIS
THREAT IS CONDITIONAL TO WHETHER DISCRETE STORMS DEVELOP
TONIGHT. OTHERWISE A FEW ELEVATED STORMS WITH MARGINALLY SEVERE
HAIL WILL BE POSSIBLE IN THE COLD SECTOR THIS EVENING.

COOLER/DRIER AIR WILL FILTER INTO THE REGION TOMORROW. MODEL
GUIDANCE IS SPLIT ON THE DURATION/COVERAGE OF LOW CLOUDS TOMORROW
AND THUS THE HIGH TEMP FORECAST IS OF LOW CONFIDENCE. AM SIDING
WITH THE COOLER GUIDANCE SINCE THE HIGH RES MODELS AND SREF ARE
ALL INDICATING LOW CLOUDS IN A VERY SHALLOW LAYER OF MOISTURE.
EITHER WAY...ISENTROPIC DOWNGLIDE SHOULD ERADICATE CLOUDS BY LATE
AFTERNOON. CLEAR SKIES AND TRANQUIL WEATHER IS EXPECTED WEDNESDAY
AND THURSDAY WITH TEMPERATURES RATHER PLEASANT.

NEXT UPPER LEVEL TROUGH ARRIVES FRIDAY...AND MOISTURE WILL RAPIDLY
RETURN TO THE REGION THURSDAY NIGHT. SKIES WILL BE GENERALLY
CLOUDY BY FRIDAY WITH RAIN DEVELOPING OVER THE REGION. NOT A LOT
OF TIME FOR AIR MASS MODIFICATION...AND THUS INSTABILITY IS
PROBABLY TOO LIMITED FOR THUNDERSTORMS WITH THIS SYSTEM. ALL
FORECAST SOUNDINGS CONFIRM SHOWERS OR STEADY RAIN WOULD BE THE
PRIMARY PRECIP TYPE...SO WILL REMOVE THUNDER EVERYWHERE EXCEPT THE
EASTERN ZONES. RAIN SHOULD CLEAR OUT OF THE AREA BY SATURDAY
MORNING WITH WINDY AND COOLER CONDITIONS EXPECTED INTO SUNDAY.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  45  63  44  69  44 / 100  10   0   0   0
WACO, TX              51  68  43  69  40 / 100  20   0   0   0
PARIS, TX             47  63  42  66  39 / 100  20   0   0   0
DENTON, TX            44  62  39  68  38 / 100  10   0   0   0
MCKINNEY, TX          45  61  40  68  37 / 100  10   0   0   0
DALLAS, TX            46  63  45  69  45 / 100  10   0   0   0
TERRELL, TX           49  64  43  68  40 / 100  30   0   0   0
CORSICANA, TX         52  67  45  70  42 / 100  40   0   0   0
TEMPLE, TX            53  71  44  71  40 /  90  30   0   0   0
MINERAL WELLS, TX     44  65  39  70  39 / 100  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

75/
Hazardous weather outlook, Nov 21, 3:20 PM CST, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CST MON NOV 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
320 PM CST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS ARE LIKELY ACROSS ALL OF NORTH TEXAS. THE BEST
COVERAGE OF ACTIVITY IS EXPECTED TO BE OVERNIGHT AS A LINE OF
THUNDERSTORMS PROGRESSES EAST ACROSS THE AREA. SOME SEVERE STORMS
ARE POSSIBLE AT ANY TIME...BUT MOST LIKELY IN THE EVENING AND
OVERNIGHT HOURS. LARGE HAIL WILL BE THE MAIN THREAT...BUT DAMAGING
WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE NEAR A WARM FRONT
MOVING NORTHWEST THROUGH CENTRAL AND EAST TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORM ACTIVITY IS EXPECTED TO PUSH OUT OF THE REGION
EARLY TUESDAY MORNING.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY NIGHT AS THE
NEXT STORM SYSTEM MOVES THROUGH NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS THIS
AFTERNOON AND EVENING...AND DURING THE OVERNIGHT HOURS.

25

In the hours before

Local storm report, Nov 21, 11:30 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 PM CST MON NOV 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             WACO                    31.55N  97.15W
11/21/2011  E0.75 INCH       MCLENNAN           TX   BROADCAST MEDIA

            DIME SIZED HAIL COVERING THE GROUND ON THE BAYLOR CAMPUS
            IN WACO.
Special weather statement, Nov 21, 11:44 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1144 PM CST MON NOV 21 2011

TXZ122-135-220645-
HENDERSON TX-VAN ZANDT TX-
1144 PM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  HENDERSON COUNTY
  SOUTHERN VAN ZANDT COUNTY

AT 1144 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GUN BARREL CITY...MOVING
NORTHEAST AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...BERRYVILLE...
BROWNSBORO...CANEY CITY...CHANDLER...COFFEE CITY...EDOM...ENCHANTED
OAKS...EUSTACE...GUN BARREL CITY...MALAKOFF...SEVEN POINTS...TOOL...
TRINIDAD...VAN AND PURTIS CREEK STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3201 9605 3208 9607 3209 9612 3215 9610
      3217 9618 3221 9615 3220 9620 3230 9630
      3235 9646 3236 9608 3244 9608 3253 9602
      3257 9563 3248 9559 3237 9547 3236 9549
      3235 9545 3223 9549 3208 9543
TIME...MOT...LOC 0544Z 242DEG 37KT 3227 9601
Local storm report, Nov 21, 11:47 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1147 PM CST MON NOV 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     HAIL             2 N HEWITT              31.50N  97.20W
11/21/2011  E1.00 INCH       MCLENNAN           TX   BROADCAST MEDIA

            PUBLIC REPORT OF PENNY TO QUARTER SIZED HAIL AT THE
            WALMART IN HEWITT.
Special weather statement, Nov 22, 12:45 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 AM CST TUE NOV 22 2011

TXZ157-158-220715-
BELL TX-CORYELL TX-
1245 AM CST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN BELL COUNTY
  CORYELL COUNTY

AT 1244 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF COPPERAS COVE...MOVING EAST AT
50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...COPPERAS COVE...
FORT GATES...FORT HOOD...GATESVILLE...HARKER HEIGHTS...KILLEEN...
MORGAN'S POINT RESORT...NOLANVILLE...SALADO AND MOTHER NEFF STATE
PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. THE
RADAR INDICATES THAT WINDS UP TO 40 MPH MAY BE OCCURRING WITH AN
OUTFLOW BOUNDARY AHEAD OF THE STORM.

LAT...LON 3084 9752 3090 9781 3103 9792 3107 9791
      3138 9812 3163 9764 3134 9744 3124 9734
TIME...MOT...LOC 0644Z 250DEG 42KT 3123 9789

82/JLD
Special weather statement, Nov 22, 1:13 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
113 AM CST TUE NOV 22 2011

TXZ158-220745-
BELL TX-
113 AM CST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BELL COUNTY

AT 112 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG OUTFLOW WINDS MOVING ACROSS BELL COUNTY. THESE WINDS
ORIGINATED FROM A STORM IN CORYELL COUNTY AND WERE ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF BELTON TO 5 MILES SOUTH OF BELTON TO
13 MILES SOUTH OF HARKER HEIGHTS...MOVING EAST AT 45 MPH.

WIND GUSTS TO 40 MPH CAN BE EXPECTED BEHIND THIS OUTFLOW BOUNDARY.

LAT...LON 3087 9762 3098 9751 3124 9757 3132 9743
      3124 9734 3128 9728 3099 9707 3098 9708
      3090 9726 3076 9731
TIME...MOT...LOC 0712Z 267DEG 39KT 3120 9749 3099 9746
          3088 9756

82/JLD
Special weather statement, Nov 22, 1:21 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CST TUE NOV 22 2011

TXZ135-148-220815-
HENDERSON TX-ANDERSON TX-
121 AM CST TUE NOV 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ANDERSON COUNTY
  HENDERSON COUNTY

AT 120 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF ATHENS...MOVING EAST AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...BERRYVILLE...
BROWNSBORO...CANEY CITY...CHANDLER...COFFEE CITY...EUSTACE...
FRANKSTON...MALAKOFF AND TRINIDAD.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF-INCH
SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3195 9544 3186 9598 3187 9597 3188 9602
      3190 9603 3191 9600 3195 9603 3196 9606
      3208 9607 3209 9612 3215 9610 3217 9617
      3236 9596 3235 9545 3228 9545 3223 9548
      3210 9543
TIME...MOT...LOC 0720Z 250DEG 31KT 3203 9598

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 6:04 PM CSTSpecial Weather StatementFWDGrayson26 min
Nov 21, 6:35 PM CSTSpecial Weather StatementFWDFannin25 min
Nov 21, 7:10 PM CSTAreal Flood AdvisoryFWDCooke, Fannin, Grayson4 hr
Nov 21, 7:43 PM CSTSpecial Weather StatementFWDLamar32 min
Nov 21, 9:50 PM CSTSpecial Weather StatementFWDParker, Tarrant55 min
Nov 21, 10:12 PM CSTSpecial Weather StatementFWDComanche, Erath63 min
Nov 21, 10:18 PM CSTSpecial Weather StatementFWDHill, Navarro57 min
Nov 21, 10:25 PM CSTSevere Thunderstorm WarningFWDHill, Navarro47 min
Nov 21, 10:32 PM CSTSevere Thunderstorm WarningFWDCoryell, McLennan58 min
Nov 21, 11:23 PM CSTSevere Thunderstorm WarningFWDFalls, Limestone, McLennan52 min
Nov 21, 11:34 PM CSTAreal Flood AdvisoryFWDComanche, Erath, Somervell3 hr
Nov 21, 11:44 PM CSTSpecial Weather StatementFWDHenderson61 min
Nov 22, 12:45 AM CSTSpecial Weather StatementFWDBell, Coryell30 min
Nov 22, 1:13 AM CSTSpecial Weather StatementFWDBell32 min

Nearby

Special Weather Statements in Texas, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.